# SDR NSVA2011013

- Difficulty date: February 1, 2011
- Submitted: February 2, 2011
- Operation: Air carrier
- Aircraft: N341NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4341
- Aircraft time: 78 hours, 71 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Unsecure
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFT BAGGAGE DOOR LIGHT ILLUMINATED SHORTLY AFTER CLIMBING THROUGH 9000FT.  EMERGENCY WAS DECLARED AND A/C DEPRESSURIZED ACCORDING TO QRH.  FLIGHT THEN RETURNED TO EWR.  RESET CARGO DOOR.
